MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV06F180/80
Medical Device Problem Codes Fracture (1260); Device Difficult to Setup or Prepare (1487); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, a 10-8mm amplatzer duct occluder was selected for implant using a 6f amplatzer torqvue delivery system.All steps were performed per instructions for use (ifu).During the procedure it was noted that the occluder could not be retracted into the delivery system.The hemostasis valve also appeared to be cracked.The delivery system was removed from the patient and replaced with a new 7f amplatzer torqvue delivery system.There were no adverse effects to the patient.The patient status was stable.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of a device difficult to setup or prepare and fracture on the y-connector extension tube was reported.A returned device assessment could not be performed as the device was not returned for analysis.The imaging suggests that the fracture is located at the connection between the hemostasis valve and the extension tube.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no similar complaints associated with any other devices from the lot.Based on the available information, the cause for the device difficult to setup or prepare could not be determined.The event of the fracture on the y-connector extension tube appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.The investigation determined that the cracking observed in the female luer component of the amplatzer delivery system was due to excessive manual assembly force applied during manufacturing.This force introduced residual stress into the plastic material, which over time and under elevated temperatures led to delayed cracking.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 10-8mm amplatzer duct occluder was selected for implant using a 6f amplatzer torqvue delivery system.All steps were performed per instructions for use (ifu).During the procedure it was noted that the occluder could not be retracted into the delivery system.The hemostasis valve also appeared to be cracked.The delivery system was removed from the patient and replaced with a new 7f amplatzer torqvue delivery system.There were no adverse effects to the patient.The patient status was stable.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23865782
Report Number2135147-2025-07585
Device Sequence Number11874840
Product Code DQY
UDI-Device Identifier00811806010779
UDI-Public(01)00811806010779(17)270930(10)10553097
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV06F180/80
Device Catalogue Number9-ITV06F180/80
Device Lot Number10553097
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown